Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 18, 2014, 7:40 PM MDT for Box Butte County, Nebraska. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2014, 7:40 PM MDT (01:40 UTC)
- Expired
- May 18, 2014, 8:15 PM MDT
- In force
- 35 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:45 PM MDT | HAIL 1 | 5 N Alliance, NE | |
| May 18, 7:50 PM MDT | HAIL 0.5 | 8 Ne Alliance, NE | PEA TO DIME HAIL WITH HEAVY RAIN |
| May 18, 7:54 PM MDT | HAIL 0.25 | 6 Ne Alliance, NE | |
| May 18, 7:55 PM MDT | HAIL 0.5 | 2 N Alliance, NE | |
| May 18, 8:00 PM MDT | HAIL 1.5 | 4 N Alliance, NE | MOST WERE 1 INCH |
| May 18, 8:06 PM MDT | HAIL 1 | 9 Ne Alliance, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 1.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 2188 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS55 KCYS 190140
SVRCYS
NEC013-190215-
/O.NEW.KCYS.SV.W.0014.140519T0140Z-140519T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
740 PM MDT SUN MAY 18 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 815 PM MDT
* AT 736 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. AT 734 PM MDT...
QUARTER SIZE HAIL WAS REPORTED 5 MILES WEST OF ALLIANCE.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4209 10280 4208 10298 4224 10297 4228 10275
4227 10274 4223 10273 4210 10274
TIME...MOT...LOC 0140Z 259DEG 29KT 4215 10286
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
362
WWUS55 KCYS 190201
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT SUN MAY 18 2014
NEC013-190215-
/O.CON.KCYS.SV.W.0014.000000T0000Z-140519T0215Z/
BOX BUTTE NE-
801 PM MDT SUN MAY 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BOX BUTTE COUNTY UNTIL 815 PM MDT...
AT 759 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF ALLIANCE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4209 10280 4213 10286 4221 10287 4228 10275
4227 10274 4223 10273 4210 10274
TIME...MOT...LOC 0201Z 257DEG 20KT 4217 10281
HAIL...1.00IN
WIND...60MPH
$$
RUBIN541
WWUS55 KCYS 190215
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT SUN MAY 18 2014
NEC013-190225-
/O.EXP.KCYS.SV.W.0014.000000T0000Z-140519T0215Z/
BOX BUTTE NE-
815 PM MDT SUN MAY 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4209 10280 4213 10286 4221 10287 4228 10275
4227 10274 4223 10273 4210 10274
TIME...MOT...LOC 0201Z 257DEG 20KT 4217 10281
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:26 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 18, 5:26 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 526 PM MDT SUN MAY 18 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 313 PM MDT SUN MAY 18 2014 CURRENTLY...CONVERGENCE BOUNDARY/FRONT THAT WAS OVER THE SOUTH LARAMIE RANGE YESTERDAY LOOKS TO BE LIFTING SLOWLY NORTHEAST THIS AFTERNOON. WINDS STILL SOUTHEASTERLY IN THE PANHANDLE WITH SOUTH TO SOUTHWESTERLY WINDS HERE AT CHEYENNE. PRETTY DRY HERE AT CHEYENNE WITH 2 PM HUMIDITIES AT 30 PERCENT. OUT EAST IN THE PANHANDLE...DEWPOINTS STILL CLIMBING INTO THE 50S. SCOTTSBLUFF HAS 53F...TORRINGTON 55...ALLIANCE 50 AND CHADRON 54 AT 2 PM. LATEST MESOANALYSIS FROM SPC SHOWS THE PANHANDLE STILL CAPPED WITH CONVECTIVE INHIBITION AROUND 100 J/KG. WE ARE STARTING TO SEE CONVECTION DEVELOPING NORTH OF CHEYENNE NEAR CHUGWATER WHERE THE ATMOSPHERE IS LESS CAPPED. NEXT UPSTREAM FRONTAL BOUNDARY OVER SOUTHEAST IDAHO. FOR LATER THIS AFTERNOON...WE DO SEE A WINDOW THIS AFTERNOON WHERE EXTREME WESTERN NEBRASKA AND FAR EASTERN WYOMING LOSES THE LOW LEVEL CAP. MAY NOT BE SO MUCH FOR ALLIANCE AND CHADRON...BUT SIOUX AND POSSIBLY SCOTTSBLUFF COUNTIES IN THE PANHANDLE AND GOSHEN/NIOBRARA COUNTIES IN SOUTHEAST WYOMING COULD BECOME UNCAPPED. GOING TO HAVE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AS FRONTAL BOUNDARY TO OUR WEST CURRENTLY...LOOKS TO LAY ALONG THE COLORADO/WYOMING BORDER MONDAY AFTERNOON. UPSLOPING BEHIND THE FRONT OVER THE SOUTHERN PANHANDLE AND HERE AT CHEYENNE. SHORTWAVE TRACKING ACROSS CENTRAL WYOMING WITH ASSOCIATED 95-100KT JET STREAK. MAY HAVE THE SAME ISSUE WITH LOW LEVEL CAP TOMORROW AS WE ARE HAVING TODAY. WILL NEED TO STAY ON GUARD FOR SEVERE CONVECTION DOWN THIS WAY...BASICALLY ALONG THE I-80 CORRIDOR FROM SIDNEY TO CHEYENNE. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 313 PM MDT SUN MAY 18 2014 BY WEDNESDAY GFS AND ECMWF BOTH BRING THE UPPER LOW CURRENTLY MOVING INTO OREGON AND NORTHERN CALIFORNIA SOUTHEASTWARD INTO NEVADA. THIS PATTERN PLACES EASTERN WYOMING AND WESTERN NEBRASKA UNDERNEATH A BROAD DIFFLUENT FLOW ALOFT WITH A PERSISTENT EAST TO SOUTHEAST UPSLOPE BOUNDARY LAYER FLOW GOING FOR AREAS EAST OF THE MOUNTAINS. BOTH MODELS DONT REALLY MOVE THE UPPER LOW TO THE EAST THAT MUCH THROUGH LATE IN THE WEEK...BRINGING IT EAST INTO THE 4 CORNERS REGION BY SATURDAY...THEN THEY DIVERGE NEXT WEEKEND WITH THE ECMWF WANTING TO LIFT THE LOW A BIT FARTHER NORTH INTO WYOMING NEXT SUNDAY WHEREAS THE GFS KEEPS IT FARTHER DETACHED FROM THE SOUTHERN EDGE OF THE STRONGER MIDLEVEL WESTERLIES...HOLDING IT TO THE SOUTH OVER NEW MEXICO THROUGH EARLY NEXT WEEK. OVERALL...THE CONSENSUS IN THE MEDIUM RANGE GUIDANCE POINTS TO A PERSISTENT PATTERN WEDNESDAY THROUGH AT LEAST FRIDAY WITH PERIODS OF WEAKER SHORTWAVES EJECTING NORTHEAST FROM THE MAIN UPPER LOW TO THE SOUTHWEST...INTERACTING WITH THE MOIST EAST/SOUTHEAST BOUNDARY LAYER FLOW (ESPECIALLY ALONG AND EAST OF THE MOUNTAINS) TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY. THE PATTERN BECOMES A BIT MORE UNCERTAIN NEXT WEEKEND...WITH THE ECMWF OBVIOUSLY MORE BULLISH ON POPS AND THE GFS SOMEWHAT DRIER WITH THE LOW FARTHER SOUTH. FOR NOW WE TRENDED POPS CLOSER TO THE GFS FOR NEXT WEEKEND GIVEN THE UNCERTAINTY OF EXACTLY HOW THE UPPER LOW WILL START TO EJECT. AS FOR ANY SEVERE THUNDERSTORMS DURING THE MID TO LATE WEEK TIMEFRAME...WITH A OVERALL PATTERN WITH AN UPPER LOW SITUATED TO OUR SOUTHWEST...WE WOULD NOT BE SUPRISED TO SEE A FEW EPISODES OF AFTERNOON/EVENING SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS AS SHORTWAVES WITH COOLER POCKETS ALOFT EJECT FROM THE MAIN UPPER LOW...STEEPING THE MIDLEVEL LAPSE RATES PERIODICALLY. 02/GARMON && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON) ISSUED AT 517 PM MDT SUN MAY 18 2014 THUNDERSTORMS WILL COUNTINUE NEAR AND AROUND KBFF AND KAIA THROUGH MID EVENING BEFORE STORM DIMINISH. VFR AFTRWARDS. NEXT CHANCE FOR POOR FLIGHT CONDITIONS WILL BE MONDAY AFTERNOON AS A COLD FRONT STALLS NEAR THE COLORADO/WYOMING BORDER. THIS SHOULD IMPACT KLAR...KCYS...KSNY AND MAYBE KBFF MONDAY AFTERNOON INTO THE EVENING. && .FIRE WEATHER... ISSUED AT 313 PM MDT SUN MAY 18 2014 MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. GUSTY SOUTHWEST WINDS WILL OCCUR ACROSS WESTERN CARBON COUNTY THIS AFTERNOON...ALONG WITH HUMIDITIES DROPPING INTO THE LOW TEENS. MORE WIDESPREAD RAIN CHANCES BEGIN TO INCREASE MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA. A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT THRU THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...GARMON AVIATION...CLAYCOMB FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, May 18, 12:02 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT SUN MAY 18 2014 NEZ021-054-055-WYZ101-103>107-109>119-191815- MORRILL-KIMBALL-CHEYENNE-CONVERSE COUNTY LOWER ELEVATIONS- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1202 PM MDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. NO SEVERE STORMS ARE EXPECTED AT THIS TIME. MAIN HAZARDS WITH THESE THUNDERSTORMS WILL BE DOWN BURST WINDS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE A CHANCE FOR THUNDERSTORMS MOST DAYS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019-020-095-096-WYZ102-108-191815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-NORTH SIOUX-SOUTH SIOUX- NIOBRARA COUNTY-GOSHEN COUNTY- 1202 PM MDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH HAIL AND GUSTY WINDS THE MAIN THREAT. STORM MOVEMENT EXPECTED TO BE FROM THE SOUTHWEST TO NORTHEAST AT 30 MPH. GOLF BALL SIZED HAIL AND DOWN BURST WINDS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE SEVERE THUNDERSTORMS. EXPECT THESE THUNDERSTORMS TO CONTINUE INTO THE MID EVENING BEFORE EXITING EAST OF THE PANHANDLE AFTER 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE A CHANCE FOR THUNDERSTORMS MOST DAYS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A LINE FROM DOUGLAS TO TORRINGTON TO BRIDGEPORT AFTER 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 18, 6:53 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST KIMBALL 41.23N 103.66W
05/18/2014 M66 MPH KIMBALL NE ASOS
THUNDERSTORMS TO THE EAST OF KIMBALL.
&&
BCHAPMANLocal storm report, May 18, 7:10 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
710 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM FUNNEL CLOUD ALLIANCE 42.10N 102.87W
05/18/2014 BOX BUTTE NE TRAINED SPOTTER
PRONOUNCED WALL CLOUD WITH FUNNEL GOING UP AND DOWN. GOOD
ROTATION IN WALL CLOUD.
&&
BCHAPMANLocal storm report, May 18, 7:17 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
717 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 17 WNW ALLIANCE 42.19N 103.18W
05/18/2014 E1.00 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, May 18, 7:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
720 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FUNNEL CLOUD 4 SW HEMINGFORD 42.28N 103.13W
05/18/2014 BOX BUTTE NE LAW ENFORCEMENT
HIGHWAY PATROL TROOPER SW OF HEMMINGFORD WAS LOOKING TO
THE SOUTHWEST AT THE STORM AND OBSERVED A FUNNEL.
&&
BCHAPMANLocal storm report, May 18, 7:28 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 10 SW HEMINGFORD 42.22N 103.21W
05/18/2014 E0.50 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, May 18, 7:35 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT SUN MAY 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 5 W ALLIANCE 42.10N 102.97W
05/18/2014 E1.00 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:35 PM MDT | Tornado Warning | CYS | Box Butte, Sioux | 40 min |
| May 18, 6:38 PM MDT | Special Weather Statement | CYS | Kimball | 67 min |
| May 18, 6:44 PM MDT | Special Weather Statement | CYS | Morrill | 46 min |
| May 18, 6:54 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 66 min |
| May 18, 7:08 PM MDT | Tornado Warning | CYS | Box Butte | 52 min |
| May 18, 10:01 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 19, 3:16 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| May 19, 5:16 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 44 min |
| May 19, 5:51 PM MDT | Special Weather Statement | CYS | Banner | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.